# SDR RYN2005F00000

- Difficulty date: December 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: ELDGZ
- Make and model: Boeing 737-800
- Aircraft serial: 28718
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 11231997303AB
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURIZATION.  REMOVED AND REPLACED PRESSURE CONTROL MODULE. (K)
